# SDR SWAA2022013153478

- Difficulty date: December 14, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AT LEVEL FLOOR STRUCTURE RH SIDE FWD CARGO COMPARTMENT ; 2021-567087 / [01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AT LEVEL FLOOR STRUCTURE RH SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 143A0080 SHEET 37 REV - PART NUMBER USED: 143A8126U31; P.O: 2021 242224 SEE INDIVIDUAL SIGN OFF BELOW; [02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS492.4 TO BS500A AT LEVEL FLOOR STRUCTURE RH SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 SRM 51-40-02 AND DWG 143A0080 SHEET 37 REV - PART NUMBER USED: 143A8126U31ATSMRO; P.O: 2021 242224 SEE INDIVIDUAL SIGN OFF BELOW.
